MAUDE Adverse Event Report: RICHARD WOLF GMBH SHARK/S-LINE; BIVAP ELECTRODE BIPO 24-26FR 12/30°

RICHARD WOLF GMBH SHARK/S-LINE; BIVAP ELECTRODE BIPO 24-26FR 12/30°
Model Number 46300243
Medical Device Problem Code Material Fragmentation (1261)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 12/14/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The investigation of the complaint is currently in progress.A follow up report will be submitted after the device evaluation has been completed and/or additional information become available.Rwmic is submitting this report on behalf of richard wolf (b)(4).
 
Event or Problem Description
On december 14, 2020 richard wolf (b)(4) was informed by rw (b)(4) about an adverse event.After about 45 minutes of vaporisation with the disposable electrode, the button suddenly detached from the electrode and the broken-off part was lost in the bladder.After a painstaking search, the 2 mm button was found in the bladder and finally flushed out.The user needed about 20 minutes for recovery.
 
Additional Manufacturer Narrative
The present 46300243 bivap electrode bipo 24-26fr 12/30° from the batch 21002383 was checked in the responsible technical department.The 46300243 bivap electrode bipo 24-26fr 12/30° from the lot 21002383 was produced on 29/04/2020.The lot 21002383 consists of 41 bivap electrodes bipo 24-26fr 12/30°.To the customer 2 pak of 46300243 bivap electrode bipo 24-26fr 12/30° were delivered on 12/11/2020.There have been no further complaints from lot 21002383 so far.Due to the detected defects / damages at the 46300243 bivap electrode bipo 24-26fr 12/30° from the lot 21002383 we assume increased wear and tear during use.A product or manufacturing defect could not be detected.The instruction for use ga342 s-line saline resectoscope instructions for use explicitly refer to this type of wear and tear.Chapter 7.2.4 hf application caution! thermal damage may be caused if the vaporization electrode is permanently activated! high levels of heat or distal wear to the electrode insulation may be the result.When using the vaporization electrode, the following should be observed: no permanent activation of the vaporization electrode activation and pause phases should be implemented in the same way as when using a cutting electrode the vaporization electrode should only be activated when in contact with large areas of tissue.Possible hazards were taken into account in the risk assesment bb2-3 rev 05 with the corresponding extent of damage and probabilty of occurance and assessed with an acceptable risk.This assessment is still valid even taking into acoun the current case.Richard wolf gmbh (rwgmbh) considers this matter closed.However, in the event rwgmbh receives any additional information a follow up report will be submitted to fda.Richard wolf medical instruments corporation (rwmic) submitting report on behalf of rwgmbh report on behalf of rwgmbh.
 
Event or Problem Description
This follow up report is to provide the complaint investigation.The full description of the findings is provided in the section h10 of this report.

Brand Name
SHARK/S-LINE
Common Device Name
BIVAP ELECTRODE BIPO 24-26FR 12/30°
Manufacturer (Section D)
RICHARD WOLF GMBH
pforzheimer street 32
knittlingen, 75438
GM  75438
MDR Report Key11149120
Report Number9611102-2021-00001
Device Sequence Number3637579
Product Code JOS
UDI-Device Identifier04055207048948
UDI-Public04055207048948
Combination Product (Y/N)N
Initial Reporter CountryAU
PMA/510(K) Number
K062720
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source foreign,health professional,u
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 01/25/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date03/31/2025
Device Model Number46300243
Device Catalogue Number46300243
Device Lot Number21002383
Was Device Available for Evaluation? Yes
Initial Date Received by Manufacturer Not provided
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date01/11/2021
Supplement Report FDA Received Date01/26/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;